Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Swelling in lower legs. On antibiotics for water retention. History of breast cancer. Treatment?

my wife 60 years old,had breast cancer 5 years ago ,has been given the all clear,for the last month she has has swollen feet and pain ine lower legs , went to the doctor he has said it is water retention,prescribed tablets which finished a week ago ,still the same ,we have done all the raising of the legs ,the are not so swollen first thing in the morning ,as the day goes on the swelling increases and with it the pain ,can you advice
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to show it to other doctor and get your self checkup for blood pressure as some time that can be cause of the swelling. Also kidney function test has to be checked up. if there is some abnormality in any of these organ then it has to be corrected as early as possible.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor